Solution of a problem of filtration of fluids of different density by the method of conformal mapping of circular polygons
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1984), pp. 56-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_2_a9,
author = {\`E. N. Bereslavskii},
title = {Solution of a~problem of filtration of fluids of different density by the method of conformal mapping of circular polygons},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--58},
year = {1984},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_2_a9/}
}
TY - JOUR AU - È. N. Bereslavskii TI - Solution of a problem of filtration of fluids of different density by the method of conformal mapping of circular polygons JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1984 SP - 56 EP - 58 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1984_2_a9/ LA - ru ID - IVM_1984_2_a9 ER -
%0 Journal Article %A È. N. Bereslavskii %T Solution of a problem of filtration of fluids of different density by the method of conformal mapping of circular polygons %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1984 %P 56-58 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1984_2_a9/ %G ru %F IVM_1984_2_a9
È. N. Bereslavskii. Solution of a problem of filtration of fluids of different density by the method of conformal mapping of circular polygons. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1984), pp. 56-58. http://geodesic.mathdoc.fr/item/IVM_1984_2_a9/